# SDR SWI2024F00933

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON L/H FLOOR BEAM CAP AT LBL 9 AT APPROX. FS477.40 TO FS565.00 (MARKED) (C-CHECK RO 10/7/2024) (FILED OPEN)REPAIRED  L/H FLOOR BEAM CAP AT LBL 9 AT APPROX. FS477.40 TO FS565.00 IAW CRJ-700 SRM 53-00-41-201-001-A01 REV. 38 DATED JULY 25 2020 AND REO 670-53-31-905 REV. B DATED 2024-08-14, AND EO CL-600-2C10-53-L08269 REV-IR, DATED 10/1/2024. AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
